# SDR USAA970023

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11303
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 64
- Part time: 15,724 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 3 INCH CRACK (RT SIDE) OF CENTER FUEL TANK PRESSURE BULKHEAD AT FRAME 14911 AND STATION 64.  STOP DRILLED AND CUT OUT CRACKED AREA.  INSTALLED FILLER AND NEW ANGLES PER EA NR 34272.  (M)
